Hi, Billy-Girl, and welcome! Medications can cause you to be tired. Maybe this new dose that was given to you is the culpret. Also, you possibly could be anemic. This happened to me a year ago. I take ibuprofen for pain and developed bleeding ulcers. I kept getting more tired and my doctor thought it was just fibro. I did some research on my own, asked him to check for anemia, and I sure was anemic! I'm fine now but not everything is caused by fibro.
If you live in an area that is getting a lot of rain and barometric pressure changes, this can make your pain and fatigue worse, too. So you could have a couple of things going on.
I've had fibro for over 25 years and have had a wonderful life in spite of it. I'm now 65 years old and enjoying myself. I have figured out what works for me. I do take ibuprofen again, along with some medication to help protect my stomach from more ulcers, I use extra strength Tylenol, malic acid/magnesium supplements, vitamin D3 supplements and an alternative pain medication called Curamin. I do take a prescription muscle relaxer that has helped me a lot called Robaxin. I also walk daily, do stretching exercises, and pace myself. All of the above helps me live a good life with fibro.
Everyone is different. What works for one doesn't necessarily work for another. You have to try different things to see what works for you. Like Angel, I like to do things more "naturally" first before I head for the heavy duty meds. I'm glad these over the counter things help me.
Be sure to read Fibro 101...the first thread on the forum. It's filled with good info about fibro. There are links about malic acid/magnesium and the vitamin D3 supplements and how they work in the body. It's something to consider and bounce off your doctor.
I'm looking forward to getting to know you better. Don't hesitate to ask questions because we are here to help you. Hope to hear more from you soon.